Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What should I do if I have breathing problems with my heart ?

What should I do if I have breathing problems with my heart and my doctor appt. is weeks away? I haven t been able to breath right for a week now and even when I am standing still I have problems trying to breath. I have been diagnosed with supraventricular tachycardia . Is it part of my problem? I don t think it is an emergency, but I just can t get enough air to function at times. My mind seems to not function as well either. I just can t breath right after getting all these palpitations. They come more frequently now. I don t have any chest pain , just can t get enough air. My neck is hot most of the time when I can t get enough air. I ve never had a lung problem, just supraventricular tachycardia. Is that what is causing this? I am not near a hospital. Do I need to even be working today? My body sometimes wants to go limp as well. I also have mitral valve prolapse and regurgitation with palpitations.
Asked On : Tue, 15 Dec 2009
Answers:  4 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello there..
Welcome to healthcare magic forum..
If u suspecting that your breathlessness its very essential for you to consult a doctor immediately as SVT has to be terminated immediately. I would suggest you to go to ER and get a proper diagnosis and treatment.
Hope this helps..
take care..
Answered: Thu, 17 Mar 2011
I find this answer helpful
  User's Response
my brother heart is swelling very large until close the lungs, his heartbeat reading is over 150bmp, n oxygen supported 0.5, now he is admitted at hospital, already 3days but until now the doctor cant found the cause and didn't said anything. sometimes very fast until 200.. we was really scared and worried, there is any major or serious. Now today he was transferred to H1N1 influeza A suspect. So we really worried. My brother was suffer this heart pain very long term, and its almost 4-5 months. any suggestion?
Answered: Mon, 14 Mar 2011
General & Family Physician Dr. Vaishali Hebbar's  Response
Hello There..
It looks like your brother might be having tachycardia because of some rhythm disorder like ventricular tachycardia. He needs treatment with antiarrythymic drugs and anticoagulants. The infection might be affecting his heart leading to tachycardia as well..He needs a ICU care management with proper antibiotics and Tamil flu if it is confirmed as H1N1.I would advice you to discuss with your doctor about further management of your brother..
Hope this helps..
Take care..
Answered: Thu, 17 Mar 2011
I find this answer helpful
  User's Response
SVT if it is very rapid and prolonged can cause your heart to go into heart failure. This might be the problem, especially if your pulse is very rapid and you are in SVT during the shortness of breath. If this is the case it is important to terminate the rhythm as soon as possible and this is a relatively urgent problem. If this is not SVT something else is wrong and it does not seem to be a prudent approach to sit at home and wait for it to get worse. You can at least make your doctor aware of the problem and seek his advice on the phone. Do it today.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor